Hi, I'm going threw crap to with SSD. I was on it and office here says I'm not allowed to be married and receive SSD. And I lost my medical. The money they can stick up their Butt. But I need my medical, cuz I don't have 800 or 900 for insurance that only covers 60% now. I reapplied threw internet. Then the main office will check on it and say some thing. Right now The president screwed everyone. They have change laws for SSI. If your not getting it now. You will not be put on it, without a fight. and I have court paper saying I am disabled. I was fighting for 2 years to get it. Went in front of a judge. And the office here says I am no longer eligible and cut me off without notice.View Thread
Hi Mary. I know how you feel. I go and work in my garden, and the minute I sit down. I feel the pain. Resently my daughter moved next to my house, and tells me " If it's going to make you hurt, stop doing it.". But she don't understand, this is my little bit of taking the pain out of my head. Right now my garden is my freedom from the pain. And I lose track of the time and forget about my pills. Maybe it's my way of hoping some day, of not having to live on pills. But is comes back to the point of getting the bottle out and taking them again. I honestly think, there are a lot of us that find our own ways of escaping the pain, and reality hits us. I found if I take my pills, before dinner, the pain isn't so bad. But your not alone. We all want those go day to stay with us at night, but it never does. take care and god bless you. TheresaView Thread
Hi Kim, I get the odd pains and mussel spasm. Every time I tell the doctor about them. He says it's the FM. I have meds for the pain and mussel relaxers, because the pains are bad. And yes it seems like when one thing goes away, some thing else acts up. But I also have DDD (degenerative disc desease) also. One thing my doctor did tell me arthritist is part of the FM. Maybe you can have your doctor look into that. I know when my hip acts up, my whole leg bugs me. And my doctor says it's part of the Fibro. I know this ain't much help. But I know how you feel. I'm kinda confused about what Fibro causes. To me it's like one thing after another acts up on me. Sorry about the spelling, never was good in that class. TheresaView Thread
I have used a heating pad, but it still lasted for over 4 hours. I take oxycodone, fentanyl patches, and cyclobenzaprine (geranitic for flexeril). But once it starts the pills don't work. The last one I had was in my stomach. And all I could do was lay there for over 4 hours, with the heating pad on me and wait for it to stop. The ones in my face, left one side of my face feeling odd. Numness then tingling Then back to numness again. And all the doctor says its part of the fibro. And for the ones in my stomach I'm still feeling pain from it, just like a bruising pain. So far I've had these spasms in my legs, face, and stomach. Don't get me wrong I have regular spasms, But these are different, more sudden and to me, more mussels involved in the spasm. Trust me, This type of spasm you don't want to move around with. It hurts more if you do.View Thread
Can you please tell me what the shots are called. And what kind of doctor did it. Because all the doctors I have seen never said any thing about those shots. And I have gone to Loyala and UIC in Chicago. And only shots I have gotten is a CESI (cervical epiderial steroid injection) so far, from the pain control clinic. And thanks for the info. TheresaView Thread
Hi, I also have low blood sugar. And had it all my life. I use to check my sugar. But the doctor I have now, don't want me to. And sounds crazy. But when I feel my sugar is low, I eat candy. Funny but I think I have trained my body to crave candy when its getting low. And I have been told meds would work to keep it at one level, but The last thing I need, is more pills to take. I'm very forgetfull and wouldn't remember to take them half the time.View Thread
About a month ago, I had a guess you can say mussle spazum on both sides of my face. To me it looked like a board under my skin. And since then I have indents on both sides of my face. The doctor says the Fibro caused it. I have had these same spazums in my legs, but they go across my leg and across my ankles. I couldn't move my foot til the spazum went away. One leg then the other. But in my face it was both sides at once. I woke up with it. Is this a normal thing for me now, these spazums? Has anyone else, had this happen?View Thread
forgetful88, I did the same as you. but there are side effects to those pills also. after a few years advil and Ibuprofen I ended up with a stomach ulcur. Read the box, it tells you about the chance of getting them. The ulcur I have blocks proteins from going to my brain. So now I just added another problem to the list beside FM. So please be carefull on taking them on a long term bases.View Thread
My plans are on hold. I have to get a shot in my spine the day before, and not sure how I'm going to feel. Has anyone else gone threw the shots? And if so, how do you feel after? I'm terrified, but was told it might help with the pain from bulging discs. And I have put these shots off for 5 years. But my insurance want me to go back to pain control clinic. So this is what pain control clinic is going to do. One shot at a time for next few months.View Thread
Yes I am on narcotics, but I have a spinal problem to go with the Fibro. When I was told I had Fibro, the neurologist put my on Baclofen a narcotic. And he is one of the doctors researching and trying to find a cure or drug to fight Fibro. Right now I am on oxycodone and a fentanyl patch, for when the pain is super bad. In a few weeks, I'm going to start getting shots in my spine. So my case is a little different. And here in IL, marijuana is still illegal. But I did try different things in the past. The best marijuara, that worked for me, was a low THC or dirt weed known on the street. I didn't feel high but was able to clean house and other things with hardly no pain. But as I said it's illegal here.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.